# SDR UALA2009011200106

- Difficulty date: January 9, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 68,257 hours, 11,073 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7003121F
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVER WING EXIT SIGN OVER AISLE LENS ON AFT SIDE WILL NOT STAY ON LIGHT ASSY.  SECURED IN PLACED WITH TAPE.
